# SDR ABXA020094

- Difficulty date: June 27, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Corroded
- Location: Fs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND/PRESS COMPARTMENT AT FS 36, LONGERON 31 RIGHT, AT OUTBOARD SIDE WAS CORRODED AROUND FASTENERS. FABRICATED REPAIR STRAP AND REPAIRED AREA IAW REA D853-43733-MR, SRM 53-2-0, 51-1-8, 51-1-20D.
